GL検索 v0.1.0
画像は 38 ページを描画したものです
page 38

p.38 抽出テキスト

Circulation. 2019;139:e1082–e1143. DOI: 10.1161/CIR.0000000000000625 June 18/25, 2019 e1119 CLINICAL STATEMENTS AND GUIDELINES

(myopathy) and associated significant increase in CK (myositis) are rareS5-1,S5-22,S5-30 but require prompt statin cessation and evaluation for reversible causes. Rhabdomyolysis (CK >10 times upper limit of normal, with evidence of renal injury) is exceedingly rare and usually encountered in the setting of a patient with several predisposing comorbidities and concomitant high-risk medications.S5-1,S5-22,S5-30 It requires immediate medical attention. 3.	 Before lipid-lowering therapy with a statin is initiated, a comprehensive evaluation of musculoskeletal symptoms (with documentation) is recommended because such symptoms are common at baseline in the general adult population.S5-3–S5-6 Before therapy, it is also important to identify predisposing factors for SAMS, including demographics, comorbid conditions, and use of medications that can adversely affect statin metabolismS5-3,S5-13,S5-14 (Table 11). Proactive and preemptive identification of patients at potential increased risk of statinassociated side effects should help guide informed clinical decision-making and is supportive of the goals of safe and effective therapy. 4.	 Several creatively designed randomized crossover trials in patients with SAMSS5-3–S5-7 support a management strategy of statin discontinuation until symptoms improve, followed by rechallenge with a reduced dose, alternative agent, or alternative dosing regimen while monitoring for recurrent symptoms. If the approach of reassess, rediscuss (net clinical benefit), and rechallenge is used, a majority of patients will be able to be successfully treated with at least one or several statins.S5-29,S5-31 In patients at increased ASCVD risk, the goal should be to treat with the guideline-recommended maximally tolerated statin dose. Patients who experience rhabdomyolysis with statin therapy may need to discontinue statin use indefinitely, although reversible causes should be sought.S5-32 Clinicians should be aware of a rare disorder, statin-associated autoimmune myopathy (muscle weakness, marked and persistent CK elevation, presence of HMG CoA reductase [HMGCR] antibodies, necrotizing myopathy, and lack of or incomplete resolution on statin discontinuation), that requires statin cessation and additional therapy directed at the autoimmune process.S5-32 Patients with statinassociated autoimmune myopathy may benefit from seeing a neurologist specializing in neuromuscular disorders. 5.	 Evidence indicates that statins modestly increase the risk of incident or statin-associated new-onset diabetes mellitus in individuals with predisposing risk factors for diabetes mellitus, components of the metabolic syndrome, and higher-intensity statin use.S5-8–S5-11 The specific mechanisms leading to statin-associated diabetes mellitus remain unclear, although it is unlikely that statins directly cause diabetes mellitus. Rather, it appears that a small number of individuals with diabetic susceptibility cross the threshold to incident diabetes mellitus after statin therapy. is initiated It is important that patients are informed of the potential risk of newonset diabetes mellitus before initiation of statin therapy. Because the benefits of statin therapy are shown to outweigh the risks of new-onset diabetes mellitus, the possibility of incident diabetes mellitus should not be a contraindication to statin therapy or indication for statin discontinuation.S5-8,S5-14,S5-33 In individuals at increased risk of both ASCVD and incident diabetes mellitus, it is recommended that counseling based on the ADA prevention approach be provided. This approach encourages regular moderate physical activity, maintaining a healthy dietary pattern, and sustaining modest weight loss (according to the core principles of the Diabetes Prevention Program).S5-12

6.	 In patients with statin-associated side effects, it is recommended that CK be measured in the case of severe SAMS and in the presence of objective muscle weakness. After baseline liver transaminases, the FDA recommends measuring transaminases (aspartate aminotransferase [serum glutamic-oxaloacetic transaminase] and alanine aminotransferase [serum glutamic-pyruvic transaminase]) if there are signs or symptoms suggesting hepatotoxicity.S5-13–S5-15 7.	 An asymptomatic increase in transaminases (>3 times upper limit of normal) is an infrequent statin-associated side effect that often resolves with dose reduction or rechallenge with alternative statins.S5-1,S5-22 Severe statin-associated hepatotoxicity is rare, and the incidence is not impacted by routine monitoring of transaminases.S5-34 A thorough evaluation for nonstatin etiologies is warranted when significant transaminase elevation persists. Importantly, statins are not contraindicated in patients with increased ASCVD risk with chronic, stable liver disease (eg, nonalcoholic fatty liver), and limited data suggest potential benefit.S5-16–S5-18 8.	 Severe statin-associated side effects are rare, and recurrent SAMS are infrequent when a thorough reassessment and management strategy of reassess, rediscuss, and rechallenge is used. In patients at increased ASCVD risk with severe statin-associated side effects or recurrent SAMS, nonstatin therapy should be considered when there is net clinical benefit.S5-5,S5-6,S5-19 9.	 The clinical diagnosis of SAMS remains challenging, given that the majority of symptoms are subjective and definitive diagnostic criteria do not exist.S5-13 Multiple potential mechanisms have been suggested to contribute to SAMS,

Downloaded from http://ahajournals.org by on October 7, 2026